# SDR 95ZZZX5747

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N171AF
- Make and model: Piper PA-31T
- Aircraft serial: 21T7920089
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Converter
- Part number: 5553562
- Condition: Shaft Seized
- Location: Wiper
- Part time: 4,218 hours
- Component: Alco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPPED CIRCUIT BREAKER FOR WINDSHIELD WIPER SYSTEM FOUND WATER CONTAMINATION IN CONVERTER DUE TO BAD SHAFT SEALING.  SUBMITTER RECOMMENDS CONVERTERS BE DISASSEMBLED, CLEANED, AND RE-GREASED ON A 'TIME IN SERVICE' INTERVAL TO PREVENT THIS PROBLEM.  SHAFT SEAL TYPE INADEQUATE.
